# SDR DALA2024110510649

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N580DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11819
- Aircraft time: 1,895 hours, 498 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Sticking
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 5080 - ATO - AT LESS THAN 30 KNOTS DUE TO AIRCRAFT VEERING TO THE RIGHT WITHOUT RETURNING TO CENTERLINE WITH NEAR FULL LEFT RUDDER DEFLECTION. CORRECTIVE ACTION: FOUND CAPTAIN'S TILLER STICKING, REPLACED CAPTAIN'S STEERING HANDWHEEL. (LP 5784278)
